after food, with or without water? I am trying to avoid that drugged feeling in the morning that I sometimes get.
5005; This is best with empty stomach and just water. Please read this comment on how the best way to use this medication.
It may take up to several weeks before your symptoms improve. Keep using the medication as directed and tell your doctor if your symptoms do not improve after 4 weeks of treatment.
Do not stop using mirtazapine suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine.
Side effects like the extra drowsiness should go away if you take it steady within 5 to 14 days the beginning side effects like the drugged feeling should go away. Chuck1957
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 1 answer
Posted 17 Feb 2013 • 1 answer
Posted 5 May 2013 • 2 answers
Posted 22 Dec 2016 • 3 answers
Posted 12 Apr 2017 • 3 answers